The graph of a totally geodesic foliation

Volume 60 / 1995

Robert Wolak Annales Polonici Mathematici 60 (1995), 241-247 DOI: 10.4064/ap-60-3-241-247

Abstract

We study the properties of the graph of a totally geodesic foliation. We limit our considerations to basic properties of the graph, and from them we derive several interesting corollaries on the structure of leaves.

Authors

  • Robert Wolak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image